# SDR CALA2014102492559

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 56,240 hours, 13,465 cycles
- Engine: Pwa PW4052
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CABIN TEMPS STARTED CLIMBING UP 85, 83, 87 & MUCH HOTTER IN BACK FROM ROW 30.  TURNED OFF MASTER TRIM VLV, STILL TEMP HIGH ON ECS PAGE.  LT PACK 188 TO 189 DEGREES & RT PACK -62 DEGREES, STILL WARM AIR COMING TO FLIGHT DECK.  FOUND LT PACK RAM AIR DOOR ACTUATOR NOT HOLDING THE DOOR IN COMMANDED POSITION.  LT PACK DOOR STAYS IN CLOSED POSITION.  REPLACED DOOR ACTUATOR, SYS CHECKED NORMAL AMM 21-53-03.
